# SDR SWAA2016070553478

- Difficulty date: July 1, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 86,694 hours, 67,127 cycles
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Part number: 6545871132
- Part serial: 002100
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SKIN CRACKED, EMANATING FROM AFT END OF UPPER HINGE CUT OUT.   REPAIRED THE DOOR SKIN IAW EA.
